Rigidity and exotic models for v1-local G-equivariant stable homotopy
MetadataShow full item record
Patchkoria , I & Roitzheim , C 2020 , ' Rigidity and exotic models for v 1 -local G -equivariant stable homotopy ' , Mathematische Zeitschrift , vol. 295 , pp. 839-875 . https://doi.org/10.1007/s00209-019-02364-z
This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.